facial warts getting worse after supplementsHello, I have posted previously and someone named Simone generously helped me out. I was unable to obtain the medicine recommended, but printed off the recommendations and I am seeing a naturopathic doctor tomorrow.
However! I read about supplements that can help with warts, so I started taking a high dose of zinc (150 elemental) per day. Slightly over a week later, I am seeing NEW big warts under my facial skin... Considering the Zinc would technically work in a similar way as homeopathic medicine (immune system boost) I was wondering/hoping/PRAYING this is just part of the healing process... Anybody have any thing to add? I literally don't dont what I'll do if all these things pop up on my face..
john14 on 2013-12-02
I seriously doubt if a naturopath can help you.
Search Google for a 'CCH- certified classical homeopath' in your area and have a face to face consult.
If you can't find one or can't afford one, then the next best option is to have your case evaluated by someone here who prescribes as per classical homeopathy i.e. SINGLE remedy.
I can also help if required, you can check my profile.
fitness 5 years ago
I have an hour and a half consultation with the naturopath this morning, fitness, I will email you her recommendations and if it sounds pointless to you, I will take you up on your offer. She says she using a combination of herbal remedies, diet/lifestyle changes, as well as homeopathic medicine.
john14 5 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.